# SDR 2002UALA00302

- Difficulty date: February 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 178 BULKHEAD CRACKED AT OUTBOARD SIDE OF LEFT HAND UPPER RADAR MOUNT.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED.
